Carus Mathematical Monographs

JSTOR has 28 titles in this series.

Books in the Series

Randomness and Recurrence in Dynamical Systems

Randomness and Recurrence in Dynamical Systems: A Real Analysis Approach

Rodney Nillsen
Volume: 31
Copyright Date: 2010
Edition: 1
Pages: 376
https://www.jstor.org/stable/10.4169/j.ctt5hh81m
A Tour through Mathematical Logic

A Tour through Mathematical Logic

Robert S. Wolf
Volume: 30
Copyright Date: 2005
Edition: 1
Pages: 414
https://www.jstor.org/stable/10.4169/j.ctt5hh94h
Complex Analysis

Complex Analysis: The Geometric Viewpoint

Steven G. Krantz
Volume: 23
Copyright Date: 2004
Edition: 2
Pages: 238
https://www.jstor.org/stable/10.4169/j.ctt5hh83k
Ergodic Theory of Numbers

Ergodic Theory of Numbers

Karma Dajani
Cor Kraaikamp
Volume: 29
Copyright Date: 2002
Edition: 1
Pages: 201
https://www.jstor.org/stable/10.4169/j.ctt5hh8rr
Inequalities from Complex Analysis

Inequalities from Complex Analysis

John P. D’Angelo
Volume: 28
Copyright Date: 2002
Edition: 1
Pages: 281
https://www.jstor.org/stable/10.4169/j.ctt5hh8s7
A Panaroma of Harmonic Analysis

A Panaroma of Harmonic Analysis

Steven G. Krantz
Volume: 27
Copyright Date: 1999
Edition: 1
Pages: 374
https://www.jstor.org/stable/10.4169/j.ctt5hh96g
The Sensual Quadratic Form

The Sensual Quadratic Form

John Horton Conway
Assisted by Francis Y. C. Fung
Volume: 26
Copyright Date: 1997
Edition: 1
Pages: 167
https://www.jstor.org/stable/10.4169/j.ctt5hh92j
A Primer of Real Functions

A Primer of Real Functions

RALPH P. BOAS
revised and updated by HAROLD P. BOAS
Volume: 13
Copyright Date: 1996
Edition: 4
Pages: 321
https://www.jstor.org/stable/10.4169/j.ctt5hh8x5
Algebra and Tiling

Algebra and Tiling: Homomorphisms in the Service of Geometry

Sherman K. Stein
Sándor Szabó
Volume: 25
Copyright Date: 1994
Edition: 1
Pages: 222
https://www.jstor.org/stable/10.4169/j.ctt5hh7z6
Noncommutative Rings

Noncommutative Rings

I. N. Herstein
Volume: 15
Copyright Date: 1994
Edition: 1
Pages: 215
https://www.jstor.org/stable/10.4169/j.ctt5hh9cw
Knot Theory

Knot Theory

CHARLES LIVINGSTON
Volume: 24
Copyright Date: 1993
Edition: 1
Pages: 259
https://www.jstor.org/stable/10.4169/j.ctt5hh90k
Irrational Numbers

Irrational Numbers

Ivan Niven
Volume: 11
Copyright Date: 1985
Edition: 1
Pages: 177
https://www.jstor.org/stable/10.4169/j.ctt5hh8zn
Random Walks and Electric Networks

Random Walks and Electric Networks

PETER G. DOYLE
J. LAURIE SNELL
Volume: 22
Copyright Date: 1984
Edition: 1
Pages: 174
https://www.jstor.org/stable/10.4169/j.ctt5hh804
From Error-Correcting Codes Through Sphere Packings to Simple Groups

From Error-Correcting Codes Through Sphere Packings to Simple Groups

Thomas M. Thompson
Volume: 21
Copyright Date: 1983
Edition: 1
Pages: 244
https://www.jstor.org/stable/10.4169/j.ctt5hh9fv
The Generalized Riemann Integral

The Generalized Riemann Integral

ROBERT M. McLEOD
Volume: 20
Copyright Date: 1980
Edition: 1
Pages: 290
https://www.jstor.org/stable/10.4169/j.ctt5hhb4z
Celestial Mechanics

Celestial Mechanics

HARRY POLLARD
Volume: 18
Copyright Date: 1976
Edition: 1
Pages: 145
https://www.jstor.org/stable/10.4169/j.ctt5hh9bd
Field Theory and its Classical Problems

Field Theory and its Classical Problems

CHARLES ROBERT HADLOCK
Volume: 19
Copyright Date: 1975
Edition: 1
Pages: 340
https://www.jstor.org/stable/10.4169/j.ctt5hh8wp
The Schwarz Function and Its Applications

The Schwarz Function and Its Applications

PHILIP J. DAVIS
Volume: 17
Copyright Date: 1974
Edition: 1
Pages: 241
https://www.jstor.org/stable/10.4169/j.ctt5hh99x
Dedekind Sums

Dedekind Sums

HANS RADEMACHER
EMIL GROSSWALD
Volume: 16
Copyright Date: 1972
Edition: 1
Pages: 119
https://www.jstor.org/stable/10.4169/j.ctt5hh823
Combinatorial Mathematics

Combinatorial Mathematics

HERBERT JOHN RYSER
Volume: 14
Copyright Date: 1963
Edition: 1
Pages: 172
https://www.jstor.org/stable/10.4169/j.ctt5hh8v6
Statistical Independence in Probability, Analysis and Number Theory

Statistical Independence in Probability, Analysis and Number Theory

MARK KAC
Volume: 12
Copyright Date: 1959
Edition: 1
Pages: 109
https://www.jstor.org/stable/10.4169/j.ctt5hh8tq
The Arithmetic Theory of Quadratic Forms

The Arithmetic Theory of Quadratic Forms

BURTON W. JONES
Volume: 10
Copyright Date: 1950
Edition: 1
Pages: 223
https://www.jstor.org/stable/10.4169/j.ctt5hh98f
Rings and Ideals

Rings and Ideals

NEAL H. McCOY
Volume: 8
Copyright Date: 1948
Edition: 1
Pages: 229
https://www.jstor.org/stable/10.4169/j.ctt5hh950
Vectors and Matrices

Vectors and Matrices

CYRUS COLTON MACDUFFEE
Volume: 7
Copyright Date: 1943
Edition: 1
Pages: 216
https://www.jstor.org/stable/10.4169/j.ctt5hh912
Fourier Series and Orthogonal Polynomials

Fourier Series and Orthogonal Polynomials

DUNHAM JACKSON
Volume: 6
Copyright Date: 1941
Edition: 1
Pages: 249
https://www.jstor.org/stable/10.4169/j.ctt5hh8cf